Advertisement
Where is Report Post on mobile? We've made a slight change, see here
Have your say on the future of the 'Save Draft' feature in this poll
MODs please see this information notice in the mod's forum. Thanks!
How to add spoiler tags, edit posts, add images etc. How to - a user's guide to the new version of Boards

The Pfizer Swell

  • 31-07-2021 12:01am
    #1
    Registered Users Posts: 3,474 ✭✭✭ 2ndcoming


    I had my second dose yesterday and I had noticed this the first time as well but I thought I was imagining it, now I'm not so sure.

    My manhood is at least two inches longer since I got these jabs.

    Are Pfizer secretly creating an army of well endowed supersoldiers for the wars to come? We all know their background so it's not exactly out of left field, maybe they just mixed up the vials in my case but come on, what are the chances of that? Has anyone else noticed this weird and potentially frightening side effect?



Comments

Advertisement